# SDR SWAA2022030165715

- Difficulty date: January 17, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 33,236 hours, 19,926 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN R/H WING PANEL 621FB. / REPAIRED DAMAGE AREA AT L/EDGE PANEL 621 IB AE PER BOEING 737 SRM 57-41-01 R2. MATERIAL USED EA 934 NA P/O 1569587. RESTORED ORIGINAL FINISHED AS PER B737 AMM 51-21-00/701.
